Sur la symétrie radiale et l'unicité de solutions d'équations elliptiques semi-linéaires
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 105-120.
@article{AFST_1997_6_6_1_105_0,
     author = {Bouhar, Mustapha},
     title = {Sur la sym\'etrie radiale et l'unicit\'e de solutions d'\'equations elliptiques semi-lin\'eaires},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {105--120},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 6},
     number = {1},
     year = {1997},
     zbl = {0881.35007},
     mrnumber = {1473083},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_1997_6_6_1_105_0/}
}
TY  - JOUR
AU  - Bouhar, Mustapha
TI  - Sur la symétrie radiale et l'unicité de solutions d'équations elliptiques semi-linéaires
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 105
EP  - 120
VL  - 6e s{\'e}rie, 6
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_1_105_0/
UR  - https://zbmath.org/?q=an%3A0881.35007
UR  - https://www.ams.org/mathscinet-getitem?mr=1473083
LA  - fr
ID  - AFST_1997_6_6_1_105_0
ER  - 
%0 Journal Article
%A Bouhar, Mustapha
%T Sur la symétrie radiale et l'unicité de solutions d'équations elliptiques semi-linéaires
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 105-120
%V 6e s{\'e}rie, 6
%N 1
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G fr
%F AFST_1997_6_6_1_105_0
Bouhar, Mustapha. Sur la symétrie radiale et l'unicité de solutions d'équations elliptiques semi-linéaires. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 1, pp. 105-120. http://www.numdam.org/item/AFST_1997_6_6_1_105_0/

[1] Bidaut-Veron (M.F.) et Bouhar (M.) .- On characterization of some nonlinear differential équations and applications, Siam J. of Math Analysis, 25 (1994), pp. 859-875. | MR | Zbl

[2] Bouhar (M.) .- Comportement limite de solutions d'équations semi-linéaires dans des cylindres infinis, Ph. D. Thesis, Uni. Tours (1991).

[3] Bouhar (M.) et Véron (L.) .- Integral représentation of solutions of semilinear eliptic systems in cylinders and applications, Nonlinear Analysis, 23 (1994), pp. 275-296. | MR | Zbl

[4] Peletier (L.A.) et Serrin (J.) .- Uniqueness of positive solutions of semilinear equations in RN, Arch. Rational Mechanics Anal. 81 (1983), pp. 181-197. | MR | Zbl

[5] Veron (L.) .- Geometric invariance of singular solutions of some nonlinear partial differential equations, Indiana Univ. Math. J. (in press). | MR | Zbl

[6] Gidas (B.) .- Symmetry properties and isolated singularities of positive solutions of nonlinear elliptic equations, Nonlinear Partial Differential Equations in Engineering and Applied Science; edited by R. Sternberg, A. Kalinowski and J. Papadakis, Marcel Dehker, New-York 1980. | MR | Zbl